Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 13 of 30 found articles
 
 
  Investigation of One Linear Differential Equation by Using Generalized Functions with Values in a Banach Space
 
 
Title: Investigation of One Linear Differential Equation by Using Generalized Functions with Values in a Banach Space
Author: A. V. Chaikovs'kyi
Appeared in: Ukrainian mathematical journal
Paging: Volume 53 (2001) nr. 5 pages 8 p.
Year: 2001-05
Contents:
Publisher: Kluwer Academic/Plenum Publishers, New York, U.S.A.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 13 of 30 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands